# SDR USAA011290

- Difficulty date: September 11, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM/CHANNEL/WEB CORRODED 5 INCHES, BS 1014-1019 BBL 0 LBL 6.  INSTALLED T-CAP.  (M)
